Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nevirapine rash
May 1, 2000

How do you feel about treating through a Nevirapine rash? If a rash is severe what is the probability of rash with Efavirenz?

Response from Dr. Henry

Treating through a NVP rash is possible when it is mild and in not accompanied by mucosal involvement (eyes, mouth/lips), systemic complaints (fever, severe malaise), or evidence for hepatic inflammation. In both our clinic and in research trials at our site, if the NVP rash is deemed serious enough to stop the NVP, we have used efavirenz and that has gone well. We obviously monitor patients very, very carefully in that situation but I still follow that practice. Keith Henry, M.D.



Previous
weird feeling while falling asleep -- not dreams
Next
Stomach Rumbling

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement